Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Corrigendum, Volume 81

Journal: Bull. Amer. Math. Soc. 82 (1976), 353
Original Article: Bull. Amer. Math. Soc. 81 (1975), 890-892.
Full-text PDF

Additional Information

PII: S 0002-9904(1976)14064-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia